# SDR IPXA2021071271589

- Difficulty date: June 4, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 19,937 hours, 13,721 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51722
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3MAIN CARGO COMPARTMENT. FLOOR BEAM STA 1681.5 FROM LBL 29.00 TO LBL 33.00 HAS CORROSION.REPAIRED FLOOR BEAM IAW EO B757-5300-80618
